# SDR JJBA20161120025

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 35,939 hours, 48,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Part serial: 97123H5770
- Condition: Cracked
- Location: Cockpit
- Part time: 35,939 hours, 48,715 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO`S WINDSHIELD CRACKED IN FLIGHT.  DECLARED AN EMERGENCY AND DIVERTED.  R & R THE WINDSHIELD AND PERFORMED AN OPS CHECK FOR THE WINDOW HEAT. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
